# SDR DL73E001623

- Difficulty date: August 19, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 62,613 hours, 42,109 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NOTICED A SHARP ABRUPT YAW INPUT SHORTLY AFTER NOSE WHEEL LIFT OFF.  NO ABNORMAL WINDS OR AIRCRAFT WAKE EXISTING.  YAW  WAS SIGNIFICIANT, NO INPUTS NOTED IN RUDDER PEDALS BY PILOT FLYING.  CHECKED YAW DAMP FOR FAULTS, NONE.  REPLACED RUDDER PCU PER M/M RII.  C/W OK TO CLOSE ACCESS PANELS.  REPLACED RUDDER INPUT ROD.
